# SDR AALA202503134794

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 59,657 hours, 28,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 283340
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU 13WL FAILED BATTERY TEST. REPLACED EPSU 13WL IAW A319 AMM 33-51-38-000-002-A.
